| Model Number |
700FC33 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 33mm mitral annuloplasty band, it was explanted and replaced with a 36mm band of a different model.The physician reported that the replacement was due to under-sizing the annulus which resulted in postoperative systolic anterior motion.There were no malfunction reported for the 33mm mitral annuloplasty band.No additional adverse patient effects were reported.